# SDR ASAA1058007

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 15,157 hours, 4,384 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP CONTROL ERRATIC.  NO FAULTS LOGGED ON ZONE TEMP CONT'S.  FOUND SENSOR FILTERS CLOGGED CLEANED SAME.  SYS OPS CHECKS NORMAL.  FILTERS CLEANED PER 21 61 06, GROUND VERIFICATION COMPLETED PER 21 61 00.
